| Model Number |
CD3269-40Q |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that an asymptomatic patient presented in clinic during follow-up.Upon review of the stored electrogram, the implantable cardioverter defibrillator had non-sustained right ventricular oversensing episodes due to post-paced t-wave oversensing.Programming changes were made.